1 doctor weighed in:

A dr. Prescribed levofloxacin , 500, mg, i stopped taking after 5 days, that was two days ago, my kidneys are hurting both side I have COPD i take spiriva or advair for that, and had a lung infection, he told me he would prescribe some strong meds. I ask

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: By

By the date of this post a week has passed.
I hope your issue has been resolved. If not you need to make contact with your doctor right away. If you ever feel "really worried" you must seek care right away. You could have had an adverse reaction from the Levofloxacin or even a urinary tract infection. Take care.

In brief: By

By the date of this post a week has passed.
I hope your issue has been resolved. If not you need to make contact with your doctor right away. If you ever feel "really worried" you must seek care right away. You could have had an adverse reaction from the Levofloxacin or even a urinary tract infection. Take care.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors